# SDR HALA2022051700179

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,334 hours, 5,266 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 SWEATY SOCK SMELL IN A/C WHEN PACKS SELECTED ON GROUND. CORRECTIVE ACTION: PERFORMED T/S. PERFORMED VISUAL INSPECTION OF APU GEN. FOUND OIL LEAK ON THE APU GEN. REMOVED AND REPLACED APU GEN. COMPLETED OPS TEST OF APU GEN R LEAK CHECK OK PER AMM 24-23-51. PERFORMED STAGE 1 CLEANING OF THE ECS. COMPLETED REMAINING STEPS OF AMM 21-00-00-615-805-A. NO FUMES OR ODORS NOTED. (8482073)
